MathSciNet Relay Station
MathSciNet bibliographic data
MR1076447 (91i:35134) 35P05 (35J10 81Q10)
Carlsson, Ulf An infinite number of wells in the semi-classical limit. Asymptotic Anal. 3 (1990), no. 3, 189–214.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement